MathSciNet Relay Station
MathSciNet bibliographic data
MR315090 (47 #3639) 28A65
Adler, R. L.; Shields, P. C. Skew products of Bernoulli shifts with rotations. Israel J. Math. 12 (1972), 215–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement